# SDR DXTA2025071404204

- Difficulty date: July 10, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N212QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6066
- Aircraft time: 8,376 hours, 4,668 cycles
- Engine: Ge CF343B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, AT CRUISE,  THE RIGHT ENGINE AMBER VIBRATION DISPAYED AT 2.7.   PER QRH, AFTER PULLING BACK POWER, VIBRATION INDICATOR REDUCED BACK TO GREEN BUT AT AN ELEVATED READING OF 2.5 TO 2.6.  A SLIGHTLY SLOWER CRUISE SPEED WAS REQUIRED TO KEEP INDICATOR IN GREEN.  NO OTHER ABNORMAL ENGINE INDICATIONS.   HOWEVER, THERE WAS A SLIGHT VIBRATION SOUND THAT COULD BE HEARD BUT NOT FELT IN THE AIRPLANE.  THE 2.5 TO 2.6 RANGE DIDN'T CHANGE WITH MAJOR VARIANCE IN THROTTLE.  RANGE STAYED BETWEEN 2.4 TO 2.6.   ANY POWER INCREASE WOULD END UP IN AMBER OF 2.7 TO 2.8 SO THUS WAS AVOIDED. CORRECTIVE: ACTION: PERFORMED AN ENGINE RUN ON LEFT AND RIGHT ENGINES AT IDLE AND FOUND ENGINE VIBERATION TO BE 0.1 LEFT AND 0.3 RIGHT. DOWNLOADED ENGINE DATA AND FORWARDED TO GE ENGINEERING. PER NJ MCC WE WILL CONTINUE TROUBLE SHOOTING PERFORMING HIGHER POWER ENGINE RUNS TOMORROW MORNING. EZ 7/11. RAN BOTH ENGINES TO ~80 NL FOUND LEFT ENGINE VIBES STEADY AT .2.WITH A BRIEF PEAK OF .4 DURING ACCELERATION. RIGHT ENGINE WAS STEADY AT 1.4 WITH A BRIEF PEAK OF 1.5 DURING ACCELERATION. TRANSPOSED ENGINE VIBRATION MONITOR ACCELEEROMETERS LEFT AND RIGHT PER CHALLENGER 650 AMM 77-31-01. ANOTHER RUN REVEALED VERY SIMILAR RESULTS, THE FAULT DID NOT FOLLOW THE ACCELEROMETER, RETURNED ACCELEROMETERS TO THEIR ORIGINAL LOCATIONS. DISCUSSED FINDINGS WITH DAVID ROWE FROM GE, HE SUGGESTED LUBING THE FAN BLADES. LUBE ON ORDER. BR 07/12. PERFORMED FAN BLADE LUBE PER GE CF34 SERVICE MANUAL SEI-780 MAINTENANCE PRACTICE 36. T THE DISASSEMBLY AND REASSEMBLY OF THE FAN BLADES IS AN RU ITEM SEE FF1 T2.PLD00CW8F7 FOR RH DOCUMENTATION BREAKDOWN. AFTER THE LUBE WAS COMPLETED ENGINE RUNS WERE AGAIN PERFORMED. THE ENGINE VIBES ON THE RIGHT SIDE AT ~80NL WERE STEAY AT .6 WITH A PEAK OF .7 DURING ACCELERATION. WAITING ON GE ENGINEERING TO TELL US IF THIS IS ACCEPTABLE. PER CF34BJ INCREMENTAL CHANGE, SM 72-00-00, ENGINE (INSTALLED ON-AIRCRAFT) -TESTING - PARAGRAPH 4.A. Â€“ N1 VIBRATION LEVELS LESS THAN 2..7 MILS IS ACCEPTABLE
